Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 914158, 12 pages
http://dx.doi.org/10.1155/2015/914158
Research Article

On Some Fixed Point Results for -Type Contraction Mappings in Metric Spaces

1School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, Chhattisgarh 492010, India
2Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 8 April 2015; Accepted 10 June 2015

Academic Editor: Guang Zhang

Copyright © 2015 Hemant Kumar Pathak and Rosana Rodríguez-López. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Pathak and Rosana Rodríguez-López, “On Some Fixed Point Results for -Type Contraction Mappings in Metric Spaces,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 914158, 12 pages, 2015. https://doi.org/10.1155/2015/914158.